stomach and very nauseated, I cannot wait for day 7. Horrible tasting drug leave me very miserable and irritated.
Sorry nobody answered your question earlier.
It is very common for metronidazole to make you feel ill.
To lessen the possibility of this happening you could try taking each dose with a meal. Also remember to stay off alcohol whilst you are taking metronidazole and for another 3 days otherwise it can make you feel very sick.
Metronidazole can also leave a horrible metallic taste in your mouth.
- Metronidazole Information for Consumers
- Metronidazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metronidazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jan 2010 • 2 answers
Posted 21 Jan 2013 • 1 answer
Posted 2 Apr 2013 • 2 answers
Posted 30 Nov 2016 • 1 answerFAQ by Drugs.com
Prevention of Clostridium Difficile Infection Recurrence - Are there any dietary changes that would?
Posted 12 Sep 2017 • 0 answers